# SDR 06FDEA1728

- Difficulty date: May 6, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 42,369 hours, 26,535 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, Y
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT 1,000' WITH STD POWER, NR 3 ENGINE SEIZED AT QUIET OIL QUANTITY DROPPED TO ZERO.  CONDUCTED EPR REDUCTION.  QRH ENGINE FIRE/SEVERE DAMAGE CHECKLIST.  RETURNED TO FIELD.  CRASH CREW REPORTED OIL LEAKING FROM ENGINE.  PERFORMED ENGINE SEIZURE INSP PER AMM 05-51-201.  NO DEFECTS NOTED.  REMOVED AND REPLACED NR 3 ENG ASSY PER W/C 70T0001-03.
